# SDR ASAA2021121436892

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,574 hours, 8,940 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FL 350 - AT TOP OF DESCENT LEFT FMC FAILED FOLLOWED SHORTLY AFTER BY THE RIGHT FMC. BOTH FMCS FAILED FOR ABOUT 10 TO 15 MINUTES AND THEN BOTH FMC'S CAME BACK ONLINE. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 NO DEFECTS NOTED BOTH FMC'S RESET.
